# SDR EBVR20160824001

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: General aviation
- Aircraft: N751EM
- Make and model: Cessna 750
- Aircraft serial: 0254
- Aircraft time: 888 hours, 642 cycles
- System (JASC): 3242 · Brake
- Part: Retaining Ring
- Condition: Broken
- Location: Mlg Brake
- Component: Brake Assy, Bfgoodrich
- Component part number: 215672
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD AND RT OTBD BRAKES WERE NOTED AS SQUEALING WHEN TAXIING.  EVALUATED BRAKE ASSEMBLIES IAW CMM 32-46-47.  FOUND RETAINING RINGS, ITEM 270 IN CMM IPL, WHICH RETAIN THE SPRING GUIDES, ITEM 275 IN CMM IPL, IN PLACE TO BE BROKEN.  THIS CAUSED DAMAGE TO THE PISTONS, ITEM 285 IN CMM IPL AND TO THE INSULATOR ASSEMBLIES, ITEM 205 IN CMM IPL.
